Observer-based H-infinity finite-time control for switched linear systems with interval time-delay


Göksu G. , Baser U.

TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL, vol.41, no.5, pp.1348-1360, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1177/0142331218777559
  • Title of Journal : TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL
  • Page Numbers: pp.1348-1360

Abstract

In this work, interval time-delay switched systems having completely unstable and mixed stable matrices of the state vector are considered. An observer-based controller is designed for finite-time boundedness and H-infinity-control of these systems. New sufficient conditions on the existence of a desired observer are developed and new average dwell-time bounds are introduced separately in case of unstable and mixed stable subsystems. An algorithm is presented for the calculation of unknown constants in the average dwell-time bounds which depend on nonlinear matrices in terms of the cone complementarity linearization method. Finally, numerical examples are given for the effectiveness and validity of the proposed solutions.